# SDR 2008UALA02234

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Cracked
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE BOX CRACKED AT CAM MOUNT HOLES.  REPLACED HANDLE BOX.
